# SDR 08FDEA01006

- Difficulty date: March 17, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Panel
- Part number: A55276950
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR PANEL NR 335 CT IS CORRODED.  REMOVED CORROSION IAW A310 SRM 51-74-10.  ORIGINAL MATERIAL THICKNESS 0.080 IAW AIRBUS DWG 38;  A55276950.   REMOVED 0.001; REMAINING MATERIAL 0.079.  FOUND TO BE WITHIN LIMITS IAW A310 SRM 55-22-00;  TABLE 101.  UT GAUGE NR T8225Q;  CAL DATE 21/20/07.  ALODINED IAW A310 SRM 51-21-10.  PRIMED AND TOP COATED IAW A310 SRM 51-23-10.
